# SDR 7C7A2024111200009

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 45,895 hours, 50,115 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088002B
- Part serial: 95120
- Condition: Warning Light
- Location: Nr 2 Dc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 DC GEN CAUTION LIGHT ILLUMINATED. RESET FAILED.
